Hi All. I know this has been covered endlessly but as I can't find any posts relating to it (brain fog?) I'm posting again.
Have been on a steady dose of 7.5 mgs prednisolone for 25 years, give or take the odd hike, and been very stable. Have been on Abatacept (my fourth biologic) since April and done really, really well - felt fab and RA free (almost ) for months but then asked to start reducing steroids slowly to try to come off altogether in the future. Done my best and it's taken me two and a half months to drop to 7.mgs and am now dropping another half to 6.5. Been on that for four weeks and it's all going pear-shaped! Joints have flared horribly, pain levels - which were non -existent - risen to very ouch and, possibly the worst thing has been the mood swings. Am normally very even-tempered but now my moods are like a see-saw. This is no co-incidence with the reduction of the Pred and I'm wondering if anyone else has felt the same. I am past the menopause and really enjoying my life so not stressed and hormonal!
Thanks for any replies.